PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Integers divisible by a large shifted prime

Volume 178 / 2017

Kevin Ford Acta Arithmetica 178 (2017), 163-180 MSC: Primary 11N25. DOI: 10.4064/aa8495-2-2017 Published online: 23 March 2017

Abstract

We determine the exact order of growth of $N(x,y)$, the number of integers $n\le x$ divisible by a shifted prime $p-1 \gt y$, uniformly for all $x\ge 2y\ge 4$.

Authors

  • Kevin FordDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    1409 West Green Street
    Urbana, IL 61801, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image